# SDR SWAA2019072935330

- Difficulty date: July 16, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER CHORD OF CREASE BEAM MOPSILL CORRODED BETWEEN BS. 322 TO BS. 340, LBL 56.  R&R INNER CHORD IAW SRM AND DWG.
